Second order duality for multiobjective programming with cone constraints

Li Ping Tang, Hong Yan, Xin Min Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)

Abstract

We focus on second order duality for a class of multiobjective programming problem subject to cone constraints. Four types of second order duality models are formulated. Weak and strong duality theorems are established in terms of the generalized convexity, respectively. Converse duality theorems, essential parts of duality theory, are presented under appropriate assumptions. Moreover, some deficiencies in the work of Ahmad and Agarwal (2010) are discussed.
Original languageEnglish
Pages (from-to)1285-1306
Number of pages22
JournalScience China Mathematics
Volume59
Issue number7
DOIs
Publication statusPublished - 1 Jul 2016

Keywords

  • cone constraints
  • multiobjective programming
  • second order duality

ASJC Scopus subject areas

  • Mathematics(all)

Cite this